# SDR AALA20160630001

- Difficulty date: June 30, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N178AA
- Make and model: Boeing 757223
- Aircraft serial: 32398
- Aircraft time: 46,845 hours, 13,566 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY LIGHT AT SEAT 3E IS INOPERATIVE.  FOUND LOOSE CONNECTOR TO EMERGENCY LIGHT.  RESECURED CONNECTOR AND ACCOMPLISHED OPS CHECK IAW AMM 33-51-00-501.  SYS CHECKS NORMAL.
